# SDR CKSA97130

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Plate
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND NR 1 PYLON CAP ATTACH PLATE INBOARD SIDE CRACKED TWO PLACES APPROXIMATELY STA YOP270.  REMOVED AND REPLACED ATTACH PLATE INBOARD SIDE AS PER SRM 51-1-0.  INSTALLED FASTENERS IAW SRM 51-1-20D AND 51-1-21.  CORROSION TASK CARD NUMBER 81-1-0551.  NON-ROUTINE TASK CARD NUMBER 93189.
